# SDR IXXA20170412230

- Difficulty date: March 15, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1483-1610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO OUTER FLOOR SUPPORT CORRODED BS 1483-1610.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, AND ED 47224FAB08, AND 47224FAB51.
